| Model Number |
2C8519 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system continu-flo solution set broke off in the non-baxter needleless connector of the peripherally inserted central catheter (picc).The issue was noticed while attempting to disconnect the tubing for a patient.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h6(update codes), h11.H11: the actual device and a photograph of the sample were provided for evaluation.The reported issue was not possible to observed during the visual inspection of the photo sample.Visual inspection of the returned sample showed that the two-piece luer lock was broken.Pressure test and clear passage test was performed and no defects were observed.The reported condition was verified.The cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.